# SDR 95ZZZX5769

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8006E
- Make and model: Conaer LA4200
- Aircraft serial: 1042
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Failed
- Location: Engine Mount
- Part time: 1,511 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LOWER ENGINE MOUNT BOLT BROKE IN-FLIGHT,  CONDITION WAS DISCOVERED BY OWNER WHILE CHECKING OIL.  ENGINE MOUNT SPACER WENT OUT THROUGH PROPELLER CAUSING SIGNIFICANT DAMAGE TO PROPELLER.  WHEN MFG WAS ASKED, THEY SAID NEW BOLTS ARE NOW INSTALLED AND SENT 4 NEW ONES.  WHEN THE OTHER 3 BOLTS WERE REMOVED, A VERY VISIBLE WEAR MARK WAS NOTED WHERE THE ONE BROKE.  FOUR BOLTS OF THE NEW P\N NAS1307-52 WERE INSTALLED.
